One-Sided Multidimensional Approximation by Entire Functions and Trigonometric Polynomials in Lp-Metric, 0≤∞
Mathematica balkanica, Tome 3 (1989) no. 2, p. 215
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_2_a9,
author = {L. Aleksandrov and D. Dryanov},
title = {One-Sided {Multidimensional} {Approximation} by {Entire} {Functions} and {Trigonometric} {Polynomials} in {Lp-Metric,} 0<p\ensuremath{\leq}\ensuremath{\infty}},
journal = {Mathematica balkanica},
pages = {215},
year = {1989},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_2_a9/}
}
L. Aleksandrov; D. Dryanov. One-Sided Multidimensional Approximation by Entire Functions and Trigonometric Polynomials in Lp-Metric, 0